# GLOBAL COMMUNICATION FOR UNIVERSITY STUDENTS 2024 PLAN

July 12, 2024 NPO Supratarka

#### Aim

Through this conference, university students from the participating countries such as Japan, Philippines, and Taiwan will be able to freely exchange ideas and deepen their understanding of each other's history, culture, and customs, thereby promoting mutual understanding and solidarity among the same generation beyond national borders. Furthermore, through such activities, the development of leaders will be promoted, including participation as volunteer staff.

#### **Global Communication Details**

#### Management

Organized by: NPO Supratarka

#### Date

 Saturday, October 26, 2024

 Japan
 2:00 pm - 5:00 pm
 \* 3 hours

 Philippines
 1:00 pm - 4:00 pm

 Taiwan
 1:00 pm - 4:00 pm

# Conference participants (3 countries) \* Approximately 10 to 30 volunteers from each

#### <u>country</u>

1. Japan (Nagano) : Nagano University students

https://www.nagano.ac.jp/

- 2. Philippines (Lipa): National University Lipa students <u>https://national-u.edu.ph/nu-lipa/</u>
- 3. Taiwan (Tainan): CHUNG HWA UNIVERSITY OF MEDICAL TECHNOLOGY students

https://www.hwai.edu.tw/

#### **Meeting Contents**

#### Theme: "Insights into Regional Revitalization"

The event will introduce what kind of initiative this is and what aspects it is commendable for, with the aim of sparking a discussion on regional revitalization across national borders.

#### **Meeting Format**

• Simultaneous broadcast from the venue via Microsoft Teams Meeting (projected onto a large screen).

#### Venue

Japan:	On-campus
Philippines:	Case Room
Taiwan:	On campus

Participation is free of charge.

# PROGRAM FLOW GLOBAL COMMUNICATION FOR UNIVERSITY STUDENTS 2024 MAIN CONFERENCE

TIME	MEETING FLOW	DETAILS		
1:00 pm - 1:05 pm (5 min)	GREETINGS <all participants=""></all>	<ul> <li>Relieve tension among participants.</li> <li>Greet each other in each country's language.</li> </ul>		
	UNIVERSITY INTRODUCTION	Introducing each university.		
1:05 pm - 1:20pm	(Japan, Philippines, Taiwan in	<ul><li>Screen sharing .</li><li>Participants from other countries</li></ul>		
(15 minutes)	that order)			
(5 minutes x 3)	<representatives each<="" from="" th=""><th>can ask questions .</th></representatives>	can ask questions .		
	country>			
		Under the theme " <i>Insights into</i> <i>Regional Revitalization"</i> , the presenters will introduce one <u>concrete</u>		
	PRESENTATION			
1:30 pm - 2:45 pm	Exchange of opinions on the	example of regional revitalization in		
(75 min.) (25 minutes x 3)	topic	each country.		
	(Japan, Philippines, and Taiwan,	• The topic will be discussed in		
	in that order) .	advance in <u>subcommittee</u>		
		meetings, after which one case		

	<representatives each<br="" from="">country&gt;</representatives>	<ul> <li>study will be selected for each <u>country</u>.</li> <li>Screen sharing .</li> <li>Participants from other countries ask questions and make comments about the case .</li> <li>An interpreter will be used .</li> <li>The overall moderator will keep an eye on the time and wrap up the meeting at an appropriate point.</li> </ul>	
3:00 pm - 3:10 pm (10 minutes)	BREAK	10-minute break	
3:10 pm - 3:55 pm (45 mins.)	OPEN FORUM	<ul> <li>Feel free to ask questions about anything that interests you.</li> <li>Questions are accepted freely without specifying a country .</li> <li>There are no restrictions on the content of the questions.</li> <li>to continue the discussion on the topic .</li> <li>The overall moderator will keep an eye on the time and wrap up the meeting at an appropriate point.</li> </ul>	
3:55 pm - 3:58 pm (3 minutes)	PHOTO OPPORTUNITY	Overall photoshoot of all the participants.	
3:58 pm - 4:00 pm (2 min)	CLOSING REMARKS <leaders country="" each="" of=""> * End video call</leaders>	The leaders of each country will give closing remarks at the conference.	
4:00 pm – 4:05 pm (5 minutes)	BREAK	5-minute break	
4:05 pm - 4:25 pm (20 min)	Overall summary of the plenary session (separately for each country)	<ul> <li>Share your thoughts about today's meeting.</li> <li>Summarize your impressions on the worksheet .</li> </ul>	

	Presentation of impressions	•	Obtain feedback and opinions
	and completion of worksheets		from all participants regarding this
	<all participants=""></all>		meeting .
		•	Obtain feedback and opinions
			from staff and visitors.
4:25	CLOSING REMARKS	End	d of the meeting.
4:25 pm – 4:30 pm	<general chairperson=""></general>		
(5 minutes)	*End the entire meeting		

#### Advance preparation

- 1. Each participant should think about the theme: "Let's learn about concrete examples of regional revitalization in each country!" and research concrete examples in advance.
  - Research the project with an eye to finding out <u>what kind of initiative</u> it is and <u>what aspects of it can be evaluated</u>.
  - Find as many specific examples as possible .
  - <u>There may be any number of specific examples</u>.

### Subcommittee Meetings

- 1. <u>Subcommittee meetings</u> will be held to organize concrete examples of regional revitalization related to the theme .
- 2. The meeting will be held via Microsoft Teams meeting.
- 3. Participants in the subcommittees: <u>Several participants</u> will be assigned from each country (a mix of participants from the three countries).
- 4. Subcommittee Administrator: One <u>leader from each country</u>. (Each leader will be the administrator of their respective subcommittee.)
- 5. Contents of the session:
  - Each subcommittee may <u>hold multiple subcommittee meetings under the</u> <u>responsibility of the subcommittee manager</u>.
  - It is assumed that there will be no interpretation during breakout sessions .
  - Instead of an interpreter, communication will be achieved using tools such as <u>"UD Talk."</u>
  - They will also introduce themselves to each other and their <u>countries and</u> <u>regions</u>.
  - Participants will share with each other <u>specific examples of regional</u> <u>revitalization</u> that fit the theme .
  - <u>They will consider the content of their own presentation</u> while referring to the content from other countries .
  - The details will be left to the discretion of the subcommittee members.

## Preparatory Meetings at each country

- 1. Before the main conference, <u>the Philippine side will select one concrete example</u> of regional revitalization related to the theme and prepare <u>a presentation for it.</u>
- 2. We also prepare materials to introduce the university .
- 3. Preparatory meeting participants: All participants from each country
- 4. Preparatory Conference Managers: National Leaders
- 5. Contents of the preparatory meeting:
  - <u>Held multiple times under the responsibility of the leader</u>.
  - Meetings <u>will be held online</u> or in person as necessary.
  - Participants will introduce examples of regional revitalization that emerged in each subcommittee.
  - <u>Select one suitable example.</u>
  - <u>Create a presentation for the selected case (PowerPoint).</u>
    - \* Materials should be summarized in <u>about 5 minutes to allow time for</u> <u>interpretation, questions, and discussion</u>. Include videos and photos to make them easier to understand.
  - Create <u>a presentation introducing your university (PowerPoint).</u>
    - \* Materials should be summarized in <u>about 3 minutes to allow time for</u> <u>interpretation and questions</u>. Include videos and photos to make them easier to understand.
  - <u>Select and prepare presenters for local revitalization case studies (1 or 2 people).</u>
  - <u>Select and prepare presenters to introduce your university (1 or 2 people)</u>.
  - Select <u>an interpreter for the general meeting (English/native speaker)</u>
     \*The interpretation will be consecutive, so <u>explanations and presentations</u> <u>will be kept short</u>.

Promises during the exchange:

1. Try to understand the other person's opinions and questions. Do not make hasty value judgments or criticisms, as these are not questions or opinions.

Supplement:

 Participants <u>will not be screened on the basis of their English language ability</u>, but on their views on the conference theme and their willingness to actively participate.

# Schedule until the Global Communication conference Recruitment period : ~ July 31 (Wed)

Subcommittee Meetings: August-September

• The number of meetings and dates and times will be determined by each subcommittee.

#### Preparatory meetings at each country: September - October

• The number of meetings and dates will be decided at the discretion of each country's preparatory committee.

Main Conference : Saturday , October 26 , 1:00 pm - 4:00 pm

#### **Contact Us**

NPO Supratarka Director: Honda Katsuya <u>info@supratarka.org</u> <u>http://www.supratarka.org/</u> <u>https://www.facebook.com/supratarka/</u> <u>https://www.instagram.com/supratarka\_official/</u>

Student Leaders of Philippines:

Kim Ashley Tinio: <u>tiniokb@students.nu-lipa.edu.ph</u> James Cristofer Tarroza: <u>tarrozajv@students.nu-lipa.edu.ph</u> Josh Andrew Cumpas: <u>cumpasje@students.nu-lipa.edu.ph</u>



